# SDR R61A200800003

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 2,513 hours, 1,907 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT HAD THE FOLLOWING EICAS MESSAGES, ADSP1 FAIL TAT1 FAIL, AOA LIMIT FAIL GROUND SPOILER FAIL AND ENGINE 2 NI AN ITT INDICATIONS FLASHING ALONG WITH THE CAPTAIN’S PFD WAS FLASHING.  CREW DECLARED AN EMERGENCY AND DIVERTED TO WINDSOR LOCK CT.  LANDED WITHOUT INCIDENCE.  MAINTENANCE WAS DISPATCHED TO A/C AND CYCLED POWER, ALL FAULTS CLEARED AND INDICATIONS RETURNED TO NORMAL.  A/C WAS RETURNED TO SERVICE.
